# SDR MASA200800284

- Difficulty date: April 3, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 22,595 hours, 17,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1944, HNL-OGG.  EXTERIOR FORWARD LEFT EMERGENCY LIGHT INOP.  RELAMPED EMERGENCY LIGHT.
